# SDR 2023F00286

- Difficulty date: September 25, 2023
- Submitted: September 25, 2023
- Operation: General aviation
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 13,842 hours, 9,237 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Wing Spar, Cessna
- Component part number: 69224305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER REAR SPAR CAP CORRODED. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ41230M1 DATED SEPTEMBER 21, 2023; LH LOWER REAR SPAR CAP CORROSION.
